Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Aug 24, 2013, 5:01 PM CDT for Zapata County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2013, 5:01 PM CDT (22:01 UTC)
- Expired
- Aug 24, 2013, 5:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 205 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2221 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WUUS54 KBRO 242201
SVRBRO
TXC505-242230-
/O.NEW.KBRO.SV.W.0020.130824T2201Z-130824T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
501 PM CDT SAT AUG 24 2013
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 530 PM CDT
* AT 501 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING DOWNBURST
WINDS TO 60 MPH...OVER SAN YGNACIO...MOVING NORTHWEST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SAN YGNACIO.
HIGHWAY 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING
DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND
OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY
INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2708 9944 2711 9945 2713 9944 2713 9930
2693 9933 2693 9938 2695 9940 2697 9940
2698 9939 2701 9942 2701 9943 2702 9945
2707 9946
TIME...MOT...LOC 2201Z 114DEG 27KT 2706 9945
$$
JGG2 follow-up statements
657
WWUS54 KBRO 242216
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
516 PM CDT SAT AUG 24 2013
TXC505-242230-
/O.CON.KBRO.SV.W.0020.000000T0000Z-130824T2230Z/
ZAPATA-
516 PM CDT SAT AUG 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN ZAPATA COUNTY...
AT 516 PM CDT... NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM OVER SAN YGNACIO...MOVING NORTHWEST AT
20 MPH.
THIS STORM IS CAPABLE OF PRODUCING...
DAMAGING WINDS TO 60 MPH.
LOCATIONS IN THE WARNING INCLUDE...
RURAL WESTERN ZAPATA COUNTY.
SAN YGNACIO.
HIGHWAY 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING
DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND
OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY
INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2708 9944 2710 9942 2710 9934 2699 9937
2701 9942 2701 9943 2702 9945 2707 9946
TIME...MOT...LOC 2216Z 123DEG 17KT 2705 9947
$$
JGG846
WWUS54 KBRO 242221
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
521 PM CDT SAT AUG 24 2013
TXC505-242231-
/O.EXP.KBRO.SV.W.0020.000000T0000Z-130824T2230Z/
ZAPATA-
521 PM CDT SAT AUG 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ZAPATA COUNTY WILL
EXPIRE AT 530 PM CDT...
AT 521 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE STORMS
THAT PROMPTED THE WARNING HAVE WEAKENED AND WERE NO LONGER
SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
LAT...LON 2708 9944 2710 9942 2710 9934 2699 9937
2701 9942 2701 9943 2702 9945 2707 9946
TIME...MOT...LOC 2221Z 123DEG 17KT 2706 9949
$$
JGGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 2:52 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 24, 2:52 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 252 PM CDT SAT AUG 24 2013 .SHORT TERM /NOW THROUGH SUNDAY NIGHT/...PW REMAINS ABOVE 2 INCHES TODAY...WITH DECREASING STABILITY ALOFT AND MINIMAL STEERING FLOW AT ALL LEVELS. DAYTIME HEATING HAS HELPED THE SEA BREEZE ACTIVATE ALREADY TODAY...AND IS ALREADY PROGRESSING QUICKLY ACROSS THE CWA. SOME DOWNPOURS HAVE PRODUCED NEARLY 3/4 INCH OF RAIN AND WINDS GUSTS APPROACHING 30 MPH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE WESTWARD ACROSS THE REGION...WITH THE NEXT WAVE OF SHOWERS MAKING LANDFALL IMMINENTLY. SHOWERS ONSHORE WILL DISSIPATE WITH LOSS OF DAYTIME HEATING...BUT MARINE SHOWERS WILL CONTINUE TO MOVE ASHORE OVERNIGHT...AIDED BY MARINE INSTABILITY AND AN APPROACHING INVERTED TROUGH IN THE CENTRAL GULF. SUNDAY WILL BE SIMILAR TO TODAY...WITH SCATTERED TO NUMEROUS SHOWERS THROUGH THE DAY... ESPECIALLY ONCE DAYTIME HEATING PROGRESSES. SCATTERED TO NUMEROUS SHOWER ACTIVITY WILL CONTINUE FOR THE GULF WATERS AGAIN SUNDAY NIGHT. TEMPERATURES WILL HOLD BELOW NORMAL FOR THE REGION AGAIN TOMORROW WITH DENSER CLOUD COVER AND SHOWER ACTIVITY. HIGHS SHOULD RANGE FROM 90 TO 95. .LONG TERM /MONDAY THROUGH SATURDAY/...MID LEVEL RIDGING BUILDING OVER THE SOUTH CENTRAL UNITED STATES...ALONG WITH HIGH PRESSURE OVER THE SOUTHEAST U.S. AND THE NORTH GULF OF MEXICO...WILL RESULT IN A PATTERN THAT WILL LOCK OUT MOST WEATHER FROM THE NORTH...WHILE KEEPING THE DOOR OPEN TO TROPICAL MOISTURE COMING FROM THE EAST AND SOUTHEAST. WHILE THIS WILL HAVE THE MOST RELEVANCE FOR THE MARINE FORECAST...SEE THE MARINE DISCUSSION BELOW...THERE WILL BE ENOUGH ACTIVITY TO SHARE THE WEALTH...SO TO SPEAK...WITH OTHER PORTIONS OF THE CWA. ON MONDAY...THE LINGERING EFFECTS OF A TROPICAL WAVE THAT WILL HAVE MOVED FROM THE WESTERN CARIBBEAN...ACROSS THE YUCATAN PENINSULA INTO THE BAY OF CAMPECHE...AND THEN WEST TO THE NORTHEAST COAST OF MEXICO...WILL ENHANCE RAIN CHANCES. BEEFED UP POPS A BIT TO REFLECT GFS AND EURO GUIDANCE TRENDS...NOW 60 PERCENT OR HIGHER FOR A 12 HOUR PERIOD ON SUNDAY...BUT REMAINED CONSERVATIVE...LEAVING ROOM FOR FURTHER ADJUSTMENTS BY LATER SHIFTS. THE POPS WILL BE TROPICAL SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL POTENTIAL. WITHOUT ANY OTHER FORCING ON THE HORIZON...THE OVERALL PATTERN WILL SLIP BACK INTO AN OVERNIGHT STREAMER SHOWER SCENARIO...WITH DAYTIME SEA BREEZES. AFTER MONDAY...ACTIVITY DIMINISHES SOMEWHAT...AND HAVE MAINLY 20S AND 30S IN OVER LAND. AMPLE TROPICAL MOISTURE WILL KEEP CLOUDINESS UP...WITH BE PARTLY TO MOSTLY CLOUDY SKIES. TEMPERATURES WILL ME MODERATED TO NEAR NORMAL OR A DEGREE OR TWO HIGHER DURING THE DAY...BUT PROBABLY SLIGHTLY ABOVE NORMAL AT NIGHT WITH DEW POINTS ALREADY WELL INTO THE 70S. LOOK FOR 90S ACROSS THE CWA EACH DAY...LOWER EAST AND HIGHER WEST...WITH MID 70S OR BETTER AT NIGHT. EXPECT LIGHT TO MODERATE ONSHORE WINDS THROUGHOUT...MAINLY FROM THE SOUTHEAST. && .MARINE... NOW THROUGH SUNDAY NIGHT...SEAS HAVE INCREASED TO NEAR 3 FEET DURING THE LAST 12 HOURS AS A SURGE OF HIGHER SWELLS AND INCREASED SHOWER ACTIVITY HAVE MOVED ACROSS THE NW GULF. SEAS WILL REMAIN RIGHT AROUND 3 FEET DURING THE NEXT 24 HOURS...BEFORE BEGINNING TO RELAX SUNDAY NIGHT. WINDS WILL REMAIN IN THE 10 TO 15 KNOT RANGE DURING THE NEXT 36 HOURS. A WATERSPOUT WAS CONFIRMED JUST OFF SOUTH PADRE ISLAND THIS MORNING. CONDITIONS WILL REMAIN FAVORABLE FOR CONTINUED WATERSPOUT DEVELOPMENT THROUGH THE NEXT 36 HOURS. MARINERS ARE URGED TO REMAIN UPDATED ON LATEST WEATHER CONDITIONS AND APPROACHING SHOWER ACTIVITY...WHICH MAY INCLUDE GUSTY WINDS AND OCCASIONAL LIGHTNING. MONDAY THROUGH THURSDAY...MID LEVEL RIDGING BUILDING OVER THE SOUTH CENTRAL UNITED STATES...ALONG WITH HIGH PRESSURE OVER THE SOUTHEAST U.S. AND THE NORTH GULF OF MEXICO...WILL RESULT IN LIGHT TO MODERATE SOUTHEAST WINDS AND LOW TO MODERATE SEAS DURING THE LONG TERM MARINE FORECAST PERIOD. UNSETTLED MARINE WEATHER WILL BE THE RULE...WITH PERIODS OF ISOLATED TO SCATTERED SHOWERS AND TSTMS...AS TROPICAL MOISTURE AND INSTABILITY COMBINE WITH ENERGY ALOFT MOVING FROM EAST TO WEST ACROSS THE GULF OR CARIBBEAN SEA. A TROPICAL WAVE WILL PROVIDE ENHANCED LIFT SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 78 89 79 91 / 30 50 40 50 BROWNSVILLE 77 92 78 91 / 20 50 30 70 HARLINGEN 77 91 77 93 / 20 50 30 50 MCALLEN 77 92 77 95 / 10 60 30 50 RIO GRANDE CITY 77 92 77 96 / 10 60 30 50 SOUTH PADRE ISLAND 81 87 81 87 / 40 50 40 70 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/54/58
Hazardous weather outlook, Aug 24, 8:53 AM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 853 AM CDT SAT AUG 24 2013 TXZ248>257-251400- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 853 AM CDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. ANY OF THE HEAVIER OR SLOWER-MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH NUISANCE FLOODING IN LOW-LYING OR POORLY-DRAINING AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY. ANY OF THE HEAVIER OR SLOWER-MOVING SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN PRODUCE LOCALLY HEAVY RAINFALL...WITH NUISANCE FLOODING IN LOW-LYING OR POORLY-DRAINING AREAS. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES SUNDAY THROUGH THURSDAY DUE TO SWELLS FROM THE EAST. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF NUISANCE FLOODING...ESPECIALLY IMPACTING TRAFFIC...SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT OF THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-251400- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 853 AM CDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS ACROSS THE WATERS OF SOUTH PADRE ISLAND. WATERSPOUTS HAVE ALREADY BEEN CONFIRMED EARLIER TODAY AND WILL REMAIN A THREAT THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY WATERSPOUT SIGHTINGS OR INCLEMENT WEATHER TO THE NATIONAL WEATHER SERVICE OR THE US COAST GUARD.
In the hours before
Special weather statement, Aug 24, 3:32 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 332 PM CDT SAT AUG 24 2013 TXZ253-242100- HIDALGO- 332 PM CDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS. UNTIL 400 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...7 MILES SOUTH OF MCCOOK...MOVING SOUTHWEST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING... GUSTY WINDS OF 40 TO 50 MPH. TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... CITRUS CITY. DOFFING. ABRAM-PEREZVILLE. LA JOYA. SULLIVAN CITY. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Special weather statement, Aug 24, 3:53 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 353 PM CDT SAT AUG 24 2013 TXZ248-252-242130- STARR-ZAPATA- 353 PM CDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN STARR COUNTY IN DEEP SOUTH TEXAS. SOUTHERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 430 PM CDT... AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...7 MILES NORTHEAST OF FALCON DAM...MOVING SOUTHWEST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING... STRONG WINDS OF 40 TO 50 MPH. TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... NEW FALCON. FALCON HEIGHTS. FALCON DAM. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Special weather statement, Aug 24, 4:10 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 PM CDT SAT AUG 24 2013 TXZ248-242200- ZAPATA- 410 PM CDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 500 PM CDT... AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS...FROM 7 MILES EAST OF ZAPATA TO 22 MILES SOUTHEAST OF ZAPATA...MOVING WEST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... STRONG WINDS OF 40 TO 50 MPH. FREQUENT CLOUD TO GROUND LIGHTNING. BOATERS ON FALCON LAKE SHOULD SEEK SAFE SHELTER AND REMAIN WELL AWAY FROM THESE THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... MORALES-SANCHEZ. BLACK BASS. FALCON MESA. FALCON MESA. ZAPATA. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Special weather statement, Aug 24, 4:50 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 450 PM CDT SAT AUG 24 2013 TXZ248-242215- ZAPATA- 450 PM CDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 515 PM CDT... AT 450 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...OVER WESTERN ZAPATA COUNTY...MOVING WEST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING... STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... LAS PALMAS. SAN YGNACIO THUNDERSTORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR LATER STATEMENTS AND POSSIBLE WARNINGS. && JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:47 AM CDT | Special Marine Warning | BRO | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.